Greeting and welcome. I am sorry this is happening. I do not have firsthand experience or knowledge about PA however I have some time on my hands so I just Googled some of the key words in your post. I hope the things I found this elsewhere help until someone else posts. Meanwhile perhaps you can post more details so others can offer insight:
Psoriasis can most definitely cause joint pain or arthritis, commonly referred to as psoriatic arthritis. Most commonly, this occurs after 10 years or more of suffering with skin and/or nail psoriasis; however, there are instances where the arthritis precedes the skin condition. If you have both joint and skin involvement, or just joint involvement, then in some cases we'd consider traditional systemic (oral) therapy such as methotrexate, or more commonly these days the self-injected or infused biologic agents such as adalimumab, etanercept, ustekinumab or infliximab.
Speak to your dermatologist about all your treatment options
There are some older articles about psoriatic arthritis being triggered such as the one in the first link, "IFN-alpha-induced psoriatic arthritis (and HCV-related liver cirrhosis)" but there are also articles on this condition being managed during treatment.
I do know a key to being able to treat the whole time is managing side effects. Have you had a 4 week VL draw yet?
Here is an article"
"Successful clearance of hepatitis C virus with pegylated interferon α-2a and ribavirin in an etanercept-treated patient with psoriatic arthritis" The person had Gt 3 as well (looks like they used etanercept)
These are just links that show in some particular circumstances the condition was managed during treatment.
Either way it would be great if there were a way I hope you can see a Derm or a Hepa who has background in all this.
This is tiny (and not free)
"unfortunately autoimmune disease appears PSORIASIS along my joint areas like on my hands and feet please "
If I understand correctly, you have psoriasis on the skin around your joints. You do not have joint pain. Is that correct?
If you have dermatological psoriasis (skin psoriasis), then I would recommend seeing a Dermatologist for treatment. He/she will probably give you prescriptions for topical steroid creams or ointments. Possibly an oral antihistamine prescription will help too.
I treated from September 26, 2011 through August 25, 2012, 48 weeks total. I developed psoriasis late in treatment, about week 40 or 42. It first appeared around my eyes, on the eyelids and just below the eyes. Then it appeared on my face and scalp and ears. Eventually it became generalized. My face and scalp were pretty bad. I saw Dermatologist and was prescribed Clobetesol solution for the scalp and Hydrocortizone Valerate for the face and other areas. I was also prescribed Hydroxyzine 25 to 50 mg every 6 hours (which I was already taking for another type of rash I had during most of my treatment).
After treatment it took a long time for the face and scalp to clear up totally, a few months. It is clear now. However, I still have spots of psoriasis on the rest of my body, not many and not bad, but they are there. I use the Hydrocortizone Valerate on those spots. They come and go and they do appear on my fingers and hands and wrists as well as on my arms, back, and chest. There are a few spots on my legs. However, these spots are minor compared to the spots I previously had.
I have read literature that says that this is common, to develop psoriasis lesions during treatment but that they usually go away after treatment, although it may take time.
I would suggest seeing a dermatologist about the psoriasis and for treatment. He/she may also want to order some autoimmune tests to be done. Mine did. My ANA was positive but the other tests were negative (5 tests). I am now seeing a Rheumatologist and she just run many, many autoimmune tests, just to be sure I have no autoimmune diseases lurking.
If you also have psoriatic arthritis, then I would suggest seeing a Rheumatologist.
Best of luck.
PS: You may have read these articles, but if not, I found them interesting:
Hello and welcome. I am 35 with genotype 3 as well. I started treatment September 2012 and developed Psoriasis 6 weeks into it on my wrists, hips, naval area, throat, scalp, and under my finger nails. 6 weeks after that came the joint pain in my fingers, wrist, and left knee. I saw a Rheumatologist who diagnosed me with Psoraitic Arthritis.
I finished 28 weeks of treatment on April 7th and was a mess. Psoriasis everywhere and severe joint pain. My Rheumatologist wanted to start me on Humira or Enbril right away....but I waited.
I am now 3 months 3 weeks post treatment. My psoriasis has completely cleared except for 1 of my fingernails but I'm confident it will get better too. The joint pain in my wrists and fingers are gone but Im still dealing with left knee pain. (But it is 75% better than when I was on treatment) Im confident it will eventually get better to. I go to the gym and ride the bike for 20 minutes low impact and its helped.
More importantly, the Hep C genotype 3a is GONE!
My advice is to keep going with your treatment You may or may not develop the joint pain. Dont worry about that now. Worry about clearing the virus. I see your from India. Genotype 3 is prevalent in your country. I dont know how familiar you are with being a Genotype 3 but Id recommend you doing some research so you know. A good place to start is this thread link Im posting below.
Many people experience what you are experiencing and it gets better after treatment is over. Hang in there.
Psoriasis is a well known side effect of interferon. See treating label below. If you have had psoriasis or other autoimmune conditions previously your doctor should plan for the event of this happening. I was directed to see a dermatologist before starting treatment and they had a plan of treatment based on how servere my psoriasis got during treatment.
PEG-IntronTM (Peginterferon alfa-2b)
Powder for Injection, Schering Corporation
Development or exacerbation of autoimmune disorders (e.g. thyroiditis, thrombocytopenia, rheumatoid arthritis, interstitial nephritis, systemic lupus erythematosus, psoriasis) have been observed in patients receiving PEG-Intron. PEG-Intron should be used with caution in patients with autoimmune disorders.
Psoriasis typically occurs on areas of skin around joints such as ankles, knees, elbows etc. But can appear anywhere. It usually will reoccur in the same locations to different degree over time.
You must see a dermatologist to get treatment. The sooner the better as psoriasis can get worse over time and is harder to treat. There are new topical creams and ointments that may work for you. Not all treatments work for everyone you must try different ones until you find one that works for you. What the treatment does is slow the time the the lower layers skin take to push up to the surface of the skin. The skin renewing process happens so fast that the skin is not developed enough so it is has that silver scale like appearance and can bleed.
See a dermatologist and they will help you manage the psoriasis so you can continue treatment.
Another option if you have difficulty getting through this treatment is there will be new treatment available in early 2014 for genotype 3 patients without interferon so you this won't be an issue patients will have to worry about. I am not sure why your doctor didn't give you the option especially if he/she know you have autoimmune issues and since you are so young your hepatitis C doesn't need to be treated (the chances of you having advanced liver disease are very low) now with better treatments (less treating duration and less side effects) in the next for years.
Good luck Taj82, lets hope you are able to get through this time with current treatment. I hear about these new meds that will be here in 2014 but I guess people are not reading the results for genotype 3. For now SOC has a better chance of curing type 3...... Best to you.